# SDR COMA0360271

- Difficulty date: June 11, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 14,066 hours, 14,158 cycles
- Engine: Ge CF343A1
- Engine time: 14,776 hours, 14,515 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5879 RIGHT ENGINE OVER TEMPERATURE, INDICATED 901 DEGREES CELSIUS.  REPLACED ENGINE.
